Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some results on box splines


Authors: Wolfgang Dahmen and Charles A. Micchelli
Journal: Bull. Amer. Math. Soc. 11 (1984), 147-150
MSC (1980): Primary 41A63, 41A15, 47B39, 10E05
MathSciNet review: 741727
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Dahmen and C. A. Micchelli, Recent progress on multivariate splines, Approximation Theory IV (C. K. Chui, L. L. Schumaker and J. D. Ward, eds.), Academic Press, New York, 1983, pp. 27-121. MR 754343

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 41A63, 41A15, 47B39, 10E05

Retrieve articles in all journals with MSC (1980): 41A63, 41A15, 47B39, 10E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15243-1
PII: S 0273-0979(1984)15243-1